# SDR DALA2022082505729

- Difficulty date: August 24, 2022
- Submitted: August 25, 2022
- Operation: Air carrier
- Aircraft: N376DA
- Make and model: Boeing 737832
- Aircraft serial: 29624
- Aircraft time: 73,913 hours, 30,151 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2379188) DURING INSPECTION FOUND CRACKS WERE FOUND ON RH FUSELAGE SKIN WITH REPAIR TRIPLER AT FRAME STA 540 ON TWO FASTENER HOLES. CRACKS ON RH FUSELAGE SKIN WITH REPAIR TRIPLER AT FRAME STA 540 WERE REPAIRED PER ER/A 600988-14AD.
